# SDR USAA001530

- Difficulty date: August 23, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 41,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CORRODED .5 INCH BY .5 INCH, UNDER NUTPLATE STRINGER 246 BS 500.  REMOVED CORROSION, TREATED AND PRIMED PER SRM 51-40-02, AND 51-10-02, AND 51-20-01.  (M)
